›Medicines›Coughs, Cold and Flu›Cold and Flu Remedies›Cold and Flu Capsules & Tablets› Lemsip Max Sinus Relief Capsules
Lemsip Max Sinus Relief Capsules
Lemsip Max Sinus Relief Capsules contain paracetamol. caffiene and phenylephrine hydrochloride, which are effective in relieving the symptoms associated with the pain and congestion of sinusitis (pain and swelling in sinuses). These symptoms include aches and pains (including headache), fever (antipyretic) and nasal congestion.
Active ingredients: Paracetamol (500 mg), Caffeine (25 mg) and Phenylephrine Hydrochloride (6.1 mg).
Other ingredients: Starch, Croscarmellose Sodium, Sodium Laurylsulphate, Magnesium Stearate, Talc, Gelatin, Titanium Dioxide (E171), Quinoline Yellow (E104), Patent Blue V (E131), Erythrosin (E127), Indigo Carmine (E132), Shellac, Tartrazine (E102), and Aluminium Hydroxide.
Adults: Two capsules every four hours. Maximum eight capsules in 24 hours.
Children 6-12 years: One capsule every four hours.
Under six years: Not to be given.
Products you may also consider